# SDR SWIA2018062544812

- Difficulty date: June 8, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 39,396 hours, 33,305 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Corroded
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR SEAL RETAINER IS CORRODED. (C-CHECK) 06/22/2018 REPLACED AVIONICS DOOR SEAL RETAINER WITH NEW RETAINER IAW SRM.
